Alert archive / Louisiana / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 203, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Oct 27, 2021, 11:40 AM CDT for 8 parishes in Louisiana. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 27, 2021, 11:40 AM CDT (16:40 UTC)
- Expired
- Oct 27, 2021, 12:45 PM CDT
- In force
- 65 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 61 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 27, 7:55 AM CDT | Tornado Watch | SPC | 9 hr |
| Oct 27, 10:08 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 4.7 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 395 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
452
WUUS54 KSHV 271640
SVRSHV
LAC013-015-017-031-069-081-085-119-271745-
/O.NEW.KSHV.SV.W.0203.211027T1640Z-211027T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
1140 AM CDT Wed Oct 27 2021
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Southeastern Webster Parish in northwestern Louisiana...
Central De Soto Parish in northwestern Louisiana...
Red River Parish in northwestern Louisiana...
Northwestern Natchitoches Parish in northwestern Louisiana...
Southeastern Caddo Parish in northwestern Louisiana...
Western Bienville Parish in northwestern Louisiana...
Southeastern Bossier Parish in northwestern Louisiana...
Northeastern Sabine Parish in northwestern Louisiana...
* Until 1245 PM CDT.
* At 1139 AM CDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Stonewall to near Mansfield to
near Zwolle, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Shreveport, Natchitoches, Mansfield, Coushatta, Zwolle, Ringgold,
Campti, Heflin, Allen, Oak Grove, Pleasant Hill, Natchez, Martin,
Clarence, South Mansfield, Hall Summit, Ashland, Castor, Noble and
Edgefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 PM CDT for northwestern
Louisiana. A Tornado Watch also remains in effect until 400 PM CDT
for northwestern Louisiana.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3251 9311 3204 9302 3169 9299 3163 9367
3196 9371 3235 9376
TIME...MOT...LOC 1639Z 261DEG 23KT 3236 9373 3197 9364 3164 9361
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
161 follow-up statement
402
WWUS54 KSHV 271717
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1217 PM CDT Wed Oct 27 2021
LAC013-015-017-031-069-081-085-119-271745-
/O.CON.KSHV.SV.W.0203.000000T0000Z-211027T1745Z/
Webster LA-De Soto LA-Red River LA-Natchitoches LA-Caddo LA-
Bienville LA-Bossier LA-Sabine LA-
1217 PM CDT Wed Oct 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHEASTERN WEBSTER...SOUTHEASTERN DE SOTO...RED RIVER...
NORTHWESTERN NATCHITOCHES...SOUTHEASTERN CADDO...WESTERN BIENVILLE...
SOUTHEASTERN BOSSIER AND NORTHEASTERN SABINE PARISHES...
At 1216 PM CDT, severe thunderstorms were located along a line
extending from 9 miles south of Doyline to near Coushatta to 10 miles
northeast of Many, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Natchitoches, Coushatta, Ringgold, Campti, Heflin, Allen, Natchez,
Martin, Clarence, Hall Summit, Ashland, Castor, Edgefield, Robeline,
Jamestown, Powhatan, Lake End, Grand Bayou, Plum Orchard Landing and
Hanna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 PM CDT for northwestern
Louisiana.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3251 9311 3204 9302 3169 9299 3165 9345
3200 9346 3239 9359
TIME...MOT...LOC 1716Z 270DEG 23KT 3239 9347 3200 9338 3167 9336
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
16What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 27, 11:03 AM CDT, 37 minutes earlier.
Area forecast discussion, Oct 27, 11:03 AM CDT, 37 minutes before
Area Forecast Discussion...UPDATED National Weather Service Shreveport LA 1103 AM CDT Wed Oct 27 2021 .UPDATE... As expected, a squall line is growing in intensity as it pushes through the Arklatex and toward Central LA. Instability is definitely higher south of I-20 in advance of the line, but there is enough marginal instability to the north to be concerned with at least isolated severe wind gusts and a brief tornado cannot be ruled out. But along and south of I-20 the brief tornado and damaging wind gust threat is a bit higher, although there is a question as to whether low level wind shear profiles are quite high enough to foster a solid squall line tornado threat. We are putting up a special weather balloon right now to help further evaluate the details of low level instability and wind shear. Expect this line to advance east/northeast through the region into the early afternoon hours with still some potential for a secondary convective line to develop over the northern half of zones along the actual cold frontal zone and strong upper low synoptic lift coming in from later this afternoon into early this evening. Some severe weather threat may remain with this secondary line later, although the predominant threat is definitely with the initial line moving through right now. Otherwise, tornado watches have previously been put in place for all areas (except Union and Ouachita Parishes) ahead of the squall line south of the AR/LA border. These watches expire at 4 PM CDT, but we will be canceling most areas following the squall passage. /50/ && .PREV DISCUSSION... /issued 608 AM CDT Wed Oct 27 2021/ AVIATION... Patchy MVFR cigs to continue ahead of a cold front and associated tstms presently ongoing across N TX and ern OK. Line of storms to move into the area right at the start of the pd, continuing ewd across our region through 00Z Thursday, with some very strong winds and low flight categories possible invof convection. Although more uncertain, a secondary line of storms may develop shortly behind the first, which would primarily impact our S AR terminals. Improvement to VFR conditions will begin from w to e around 18Z and conclude prior to 06Z tonight. Otherwise, gusty sely winds ahead of the front will become wly to nwly after fropa. /12/ PREV DISCUSSION... /issued 325 AM CDT Wed Oct 27 2021/ SHORT TERM.../Today through Thursday/ Potent longwave trof movg into the Plains this morning already fueling a line of strong to severe storms roughly along the I-35 corridor of OK/TX. This line of storms, according to the latest model guidance, will arrive at our wrn edge right around sunrise. Very strong deep-layer and low-level wind shear will intersect with a moist and at least moderately unstable airmass present across the srn half of the region. As such, see no reason why this line of storms won't continue its ewd march with the threat for wind damage and isold tornadoes firmly taking shape during daytime heating along the associated dryline/Pacific front. Shortly on the heels of the dryline/Pac front, the main cold push along a secondary push of energy around the base of the upper low will tap into lingering weak instability across the nrn half of the region, resulting in perhaps another line of convection later this morning. There does appear to be a non-zero threat for these storms to also reach severe limits, with damaging winds/isold tornadoes the primary concerns. Convection should be e of the region by the middle part of the evening. Some additional shwrs in wrap-around moisture along the swrn flank of the upper low will be possible, mainly n of I-20 through the overnight and morning hours of Thursday. However, the bigger story for Thursday will be the gradient winds. Latest model guidance pins portions of our region with sustained winds in the 25-30 mph range with gusts of around 40 mph. Fully expect wind headlines to be needed, but will defer those to later shifts to decide exactly what headline will be needed and to allow for the severe threat to remain the primary story for this cycle. Strong CAA will bring below normal max temps in the 60s at most sites for Thursday. /12/ LONG TERM.../Thursday Night through Tuesday Night/ A very active weather pattern in the short-term will transition into much quieter weather for this long-term forecast period. Behind the front, the region will remain under NW flow for some time, allowing for both afternoon highs and overnight lows to remain well below average. However, look for the 500mb flow to finally take a more zonal shift to start the next workweek. This will allow for temperatures to begin warming, albeit only back up to a seasonal feel. The most notable item in the long term will be the winds through Saturday. The pressure gradient behind the front will remain incredibly tight for some time, allowing for very strong winds across the region. Wind headlines will likely be needed into the weekend, with the extended of the headlines to follow in subsequent forecasts. /44/ && .PRELIMINARY POINT TEMPS/POPS... SHV 78 56 67 53 / 100 10 20 0 MLU 78 55 65 52 / 100 60 30 10 DEQ 73 51 61 47 / 100 20 50 0 TXK 75 55 63 51 / 100 10 30 0 ELD 73 51 61 48 / 100 60 40 10 TYR 78 56 71 51 / 100 0 0 0 GGG 78 54 69 50 / 100 0 10 0 LFK 80 55 74 51 / 90 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 50/12/44
Hazardous weather outlook, Oct 27, 3:56 AM CDT, 7 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 356 AM CDT Wed Oct 27 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-280900- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 356 AM CDT Wed Oct 27 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Strong to severe thunderstorms will be possible areawide today, as a strong cold front moves east across the region. The threat looks to begin as early as daybreak in our western zones of east Texas, with the greatest chance of severe weather along and south of the I-20 corridor. The primary threats associated with this line look to be damaging winds, and an isolated tornado or two cannot be ruled out. After the threat diminishes Wednesday evening as the cold front departs to the east, gusty west/northwest winds can be expected overnight and into the day Thursday, with some gusts reaching as high as 40 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Strong gusty winds will remain possible under a tight pressure gradient through Saturday. Wind headlines will likely be issued in the wake of the severe weather today. At times, winds my be sustained over 20mph, with gusts over 40mph possible. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators and storm spotters may be needed throughout the day Wednesday. 44
In the hours before
Special weather statement, Oct 27, 9:41 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Shreveport LA
941 AM CDT Wed Oct 27 2021
TXZ097-109>112-125-126-137-138-150-271545-
Upshur TX-Gregg TX-Harrison TX-Cass TX-Camp TX-Bowie TX-Marion TX-
Morris TX-Rusk TX-Titus TX-
941 AM CDT Wed Oct 27 2021
...Strong thunderstorms will impact portions of Marion, Cass,
Harrison, northeastern Rusk, southwestern Bowie, eastern Upshur,
Morris, southeastern Titus, eastern Camp and Gregg Counties through
1045 AM CDT...
At 941 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Cookville to near Daingerfield to near Diana to
6 miles southeast of Longview. Movement was northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Longview, Marshall, Mount Pleasant, Kilgore, White Oak, New Boston,
Hallsville, Daingerfield, Jefferson, Linden, Hughes Springs, Lone
Star, Naples, Ore City, Maud, Omaha, East Mountain, Cason, Us 259 And
I 30 Intersection and Rocky Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3323 9500 3345 9438 3322 9428 3293 9422
3260 9425 3240 9429 3237 9446 3239 9449
3237 9449 3230 9487 3257 9484 3286 9487
3306 9492
TIME...MOT...LOC 1441Z 227DEG 29KT 3320 9487 3300 9477 3264 9469 3243
9471
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
19Local storm report, Oct 27, 9:55 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
955 AM CDT WED OCT 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM TSTM WND DMG LUFKIN 31.34N 94.73W
10/27/2021 ANGELINA TX LAW ENFORCEMENT
LUFKIN PD REPORTS SEVERAL BULLETIN BOARDS
DOWN, TREES, POWER LINES DOWN IN THE
DOWNTOWN AREA ABOUT A BLOCK FROM THE POLICE
STATION.
&&
25Special weather statement, Oct 27, 10:08 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1008 AM CDT Wed Oct 27 2021
LAZ001-010-TXZ138-151-271615-
De Soto LA-Caddo LA-Panola TX-Harrison TX-
1008 AM CDT Wed Oct 27 2021
...Strong thunderstorms will impact portions of northwestern De Soto
and southwestern Caddo Parishes, southeastern Harrison and Panola
Counties through 1115 AM CDT...
At 1007 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Tatum to 6 miles north of
Timpson. Movement was east at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Shreveport, Carthage, Mansfield, Greenwood, Stonewall, Tatum,
Beckville, Deberry, Elysian Fields, South Mansfield, Gary City,
Keachi, Grand Cane, Longstreet, Keat Chie, Front, Spring Ridge,
Kingston, Midyett and Kickapoo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
A Tornado Watch remains in effect until 400 PM CDT for northwestern
Louisiana...and northeastern Texas.
&&
LAT...LON 3231 9452 3237 9449 3249 9373 3202 9365
3198 9443
TIME...MOT...LOC 1507Z 261DEG 32KT 3236 9443 3200 9437
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
16Special weather statement, Oct 27, 10:28 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1028 AM CDT Wed Oct 27 2021
LAZ010-017-TXZ151-153-165>167-271630-
De Soto LA-Sabine LA-Sabine TX-Panola TX-Angelina TX-
San Augustine TX-Shelby TX-
1028 AM CDT Wed Oct 27 2021
...Strong thunderstorms will impact portions of southern De Soto and
Sabine Parishes, southeastern Panola, Shelby, southeastern Angelina,
San Augustine and Sabine Counties through 1130 AM CDT...
At 1027 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tenaha to near Bland Lake to near
Ebenezer. Movement was east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Center, Mansfield, Milam, Many, San Augustine, Zwolle, Logansport,
Hemphill, Tenaha, Pineland, Joaquin, Converse, Patroon, Bland Lake,
Neuville, Rosevine, Macune, Shelbyville, Oak Grove and Pleasant Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
A Tornado Watch remains in effect until 400 PM CDT for northwestern
Louisiana...and eastern Texas. A Tornado Watch also remains in effect
until 400 PM CDT for northwestern Louisiana...and eastern and
northeastern Texas.
&&
LAT...LON 3160 9422 3199 9428 3203 9352 3161 9344
3128 9347 3128 9353 3125 9354 3124 9356
3123 9354 3119 9355 3117 9358 3118 9363
3116 9391 3114 9404 3111 9406 3108 9425
TIME...MOT...LOC 1527Z 268DEG 28KT 3198 9423 3161 9416 3107 9420
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
16Special weather statement, Oct 27, 10:47 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1047 AM CDT Wed Oct 27 2021
ARZ050-051-059-060-070-071-OKZ077-TXZ097-112-271645-
Howard AR-Hempstead AR-Lafayette AR-Sevier AR-Little River AR-
Miller AR-McCurtain OK-Cass TX-Bowie TX-
1047 AM CDT Wed Oct 27 2021
...Strong thunderstorms will impact portions of Little River,
southwestern Hempstead, Miller, southern Sevier, southwestern
Lafayette, southeastern Howard, southeastern McCurtain, northeastern
Cass and Bowie Counties through 1145 AM CDT...
At 1047 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southeast of Broken Bow to near New
Boston to near Linden. Movement was east at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Texarkana, De Queen, Atlanta, Wake Village, Ashdown, Nashville, New
Boston, Mineral Springs, Horatio, Foreman, Nash, Hooks, Linden, Queen
City, Redwater, Maud, Red Lick, Fouke, Lockesburg and Bradley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
A Tornado Watch remains in effect until 400 PM CDT for northwestern
Louisiana.
&&
LAT...LON 3407 9391 3302 9364 3302 9404 3301 9404
3300 9441 3349 9451 3399 9473
TIME...MOT...LOC 1547Z 270DEG 22KT 3394 9458 3349 9445 3308 9436
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
16Special weather statement, Oct 27, 11:36 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1136 AM CDT Wed Oct 27 2021
LAZ017-018-TXZ167-271730-
Natchitoches LA-Sabine LA-Sabine TX-
1136 AM CDT Wed Oct 27 2021
...Strong thunderstorms will impact portions of southwestern
Natchitoches, central Sabine Parishes in northwestern Louisiana and
southeastern Sabine Counties through 1230 PM CDT...
At 1135 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Zwolle to 9 miles southeast of Milam to
near Mayflower. Movement was east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Natchitoches, Toledo Bend Dam, Many, Zwolle, Florien, Provencal,
Natchez, Fisher, Kisatchie, Mount Carmel, Bellwood, Negreet, Flora
and Columbus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
A Tornado Watch remains in effect until 400 PM CDT for northwestern
Louisiana...and eastern Texas.
&&
LAT...LON 3118 9360 3117 9369 3138 9369 3162 9373
3169 9302 3142 9297 3135 9297 3137 9303
3136 9339 3128 9344 3128 9353 3124 9356
3123 9354 3118 9355 3117 9358
TIME...MOT...LOC 1635Z 265DEG 25KT 3162 9371 3139 9366 3109 9366
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
16The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 10:08 AM CDT | Special Weather Statement | SHV | De Soto | 67 min |
| Oct 27, 10:28 AM CDT | Special Weather Statement | SHV | Sabine | 62 min |
| Oct 27, 10:44 AM CDT | Severe Thunderstorm Warning | SHV | Caddo | 46 min |
| Oct 27, 11:06 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto, Red River, Sabine | 39 min |
| Oct 27, 11:30 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 45 min |
| Oct 27, 11:36 AM CDT | Special Weather Statement | SHV | Sabine | 54 min |
| Oct 27, 12:11 PM CDT | Special Weather Statement | SHV | Grant, LaSalle | 64 min |
| Oct 27, 12:12 PM CDT | Special Weather Statement | SHV | Bossier, Webster | 63 min |
| Oct 27, 12:29 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine, Winn | 61 min |
| Oct 27, 12:42 PM CDT | Special Weather Statement | SHV | Bienville, Jackson, Lincoln | 63 min |
| Oct 27, 1:15 PM CDT | Special Weather Statement | SHV | Caldwell, Grant, LaSalle, Winn | 60 min |
| Oct 27, 1:31 PM CDT | Special Weather Statement | SHV | Grant | 44 min |
| Oct 27, 1:39 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 66 min |
| Oct 27, 2:16 PM CDT | Special Weather Statement | SHV | Caldwell, Ouachita | 29 min |
| Oct 27, 2:43 PM CDT | Special Weather Statement | SHV | Caldwell, Ouachita | 47 min |
| Oct 27, 3:07 PM CDT | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 52 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.